It is currently Tue Aug 22, 2017 3:44 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Off for 4 days.
PostPosted: Wed Apr 28, 2010 10:33 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 28, 2010 9:55 pm
Posts: 6
I have been off for 4 days from suboxone. I dont know if it was the right choice to make then agian all choices are hard. I have had a chemical dependence for about 10 years. The first time I tried any sort of drug was at the age of 13 and I am 23 now. It begain with weed all through highschool. Then in 10th grade I tore my ACL in my left knee had surgery was given Viks for about 6 mounths. Then in my 11th grade year I tore my right knee was given viks for about 3 mounths. The last time around I found out they could get you high and, my chances of playing college ball were over. So I kept on drinking taking viks and smoking weed till I graduated highschool then moved up to coke. But everything else was easy to drop except the opiets graduated from viks to percocets, oxy, morphine with a bit of fentenal in the mix every know and then. Then I found H it was cheep always in supply. Then I started losing jobs droped out of college basicly messed my life up pretty bad lucky I had a caring family other wise I would have been out on my assour dead. But I degress from the reason why im posting. I found suboxone about 2 and a half years ago. I went form 12 mg to 8 to 4 to 2 then I stoped at 2 thinking I can do this well I hope I can but if I dont feel alittle better by tomarrow Im going back to the doc. I know I am having phisical along with mental withdrawl. I know it was not nearly as bad as going cold turky off everything almost 3 yrs back when I would have to wake up search find somthing just to clam me down. I found my self looking earlyer today even tho I did not find anything I was wishing I did just to get a good nights sleep without being cold hot sore ect. I was watching Dr. Jeffery today on youtube trying to get answers Im just wondering how long this is going to last before I go nuts. I am not glorifying durgs in any way in my above story only giving you the facts thinks for taking the time to read this.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 28, 2010 11:08 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Apr 23, 2010 3:32 pm
Posts: 228
I am so sorry you feel like that. Def. talk to your dr, sounds like you need to stay on a low doee for a bit longer and then do a slower and gentler taper. Check out all the forums in here and the one on stopping and the liquid taper, I found it very informative. Please keep us posted on how you are doing. Like I said, give your dr a call tomorrow. I hate to hear of people feeling awful like that. Stay strong !


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 29, 2010 9:13 am 
Hello deska! Glad you found us! I hope you did not cave and go out and find some heroin or pain pills! I know you're in a tough spot right now. I wish I could tell you to just tough it out and all will be fine in a day or two, but I don't believe that is the truth. I think you're on the right track in thinking about returning to your doctor and getting back on the Sub for a little longer.
I'm at 2mg right now, have been for a few weeks. I can tell you for sure, if I had to stop Sub right now, I'd be in sad shape in a few days......I just know it. I've tried just dropping to 1mg every other day or so and I swear to God.....I feel the drop! Quitting at 2mg/day in my opinion is just flat-out ill-advised and asking for trouble. That's not to say it can't be done successfully because I'm sure it can. But I really think the gentler we make our taper and our stopping of bupe....the better off we'll be in the long run.
Read all around this forum, especially the liquid taper stories. You'll see several people stopping Suboxone and handling it really well. That's what I want. And I know that in order for that to happen, I'm going to have to be patient and take some time with my final taper. I've heard people say that their 'taper' took longer than their time on a 'maintenence' dose of sub! It's starting to look that way for me too!!
Keep in mind, also, that there is nothing wrong with staying on a little bit of bupe for the rest of your life! You've got to do it if that's what it takes to keep you off the other crap that will screw up your life and/or kill you!


Top
  
 
Our Sponsors
PostPosted: Thu Apr 29, 2010 8:22 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 28, 2010 9:55 pm
Posts: 6
I can honestly say that I was a dead stick all day today at work. The addict inside was screaming to get out any way he kept telling me your a no good POS!! come on just one more time what could it hurt you know u can get whatever you want with a simple phone call. NO I said STFU you dont need it call your doc. The one that was there for you even when he was out of work. I could call him and he would help me any way possible. Yes do the right thing no more disapointment to you our the family so I called him he told me this would happen and, I should not have stop so quickly. He said to much disscomfort was coming my way so he called it in for me to the good old rite aid. As I am sitting hear typing this I can slowly feel my disconfort sliping away to my normal self with a smile. I just wish I would have did the taper as recomended by my sub doc and not my Pshycotheripist I hope thats right lol. He thinks I should have been off it along time ago but as I talk with him he slowly understands why it happend and wear I want to go from there. I just wanted to give a thanks to RTLmom and, setmefree to take the time and read my rant last night. I guess we are all in this one way our another mine as well help out as many ppl as we can. I have seen to many of my friend die, steal, ect. for somthing that could have went away if they would have took my advice and try Subs they saved my life along with my family and Dr. I will be on this site as much as possible to help our give advice thanks again guys and galls. Sorry if my typing is bad I type somtimes to fast for my words I need to read before I post. Last night my pupiles were as big as nickels so every thing was blurry.

PS: I told my doc about the liquid taper hes looking into it nice call.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 29, 2010 8:34 pm 
Good job! I'm proud of you and I think you made a good, solid decision! No sense dealing with feeling that way, suffering with cravings and potentially relapsing.......You were way too close!
I'm glad we helped and I hope you'll keep on posting. I bet you will rest better tonight than you have in several days!!


Top
  
 
 Post subject:
PostPosted: Fri Apr 30, 2010 8:11 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
I am very happy you did the right thing and called your sub doc. The psychotherapist should research before he/she makes such recommendations to you and starts making you feel bad about utilizing the one tool that can save your life. Some people really don't understand this as well as they should and they think that it is just another drug which is not true. And us addicts have a tendency to beat ourselves up for everything and want to make things right so we start feeling guilty even when we shouldn't. There is nothing wrong with staying on a small dose for the rest of your life and Dr. Junig recommends through your 20's. You may want to consider doing some research and giving it to your psychotherapist so they will stop pressuring you to get off of the sub.

I am glad you are feeling better. Really, you have done a great job tapering already so right now you should be proud of yourself, not feeling guilty.

Take care!
Cherie


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group